Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 257971, 12 pages
http://dx.doi.org/10.1155/2014/257971
Research Article

Filtering for Discrete-Time Genetic Regulatory Networks with Random Delay Described by a Markovian Chain

School of Mathematical Science, Heilongjiang University, Harbin 150080, China

Received 14 December 2013; Accepted 22 January 2014; Published 2 March 2014

Academic Editor: Xiaojie Su

Copyright © 2014 Yantao Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yantao Wang, Xingming Zhou, and Xian Zhang, “ Filtering for Discrete-Time Genetic Regulatory Networks with Random Delay Described by a Markovian Chain,” Abstract and Applied Analysis, vol. 2014, Article ID 257971, 12 pages, 2014. doi:10.1155/2014/257971